Alert archive / New Jersey / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

May 29, 2019Morris County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at May 29, 2019, 4:28 PM EDT for Morris County, New Jersey. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2019, 4:28 PM EDT (20:28 UTC)
Expired
May 29, 2019, 5:00 PM EDT
In force
32 min
Issued by
NWS Philadelphia/Mount Holly

County Morris County, NJ

The radar

The Philadelphia radar (KDIX), 119 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -157 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
415 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-157 m²/s²
0-3 km storm-relative helicity
-76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

188 
WWUS81 KPHI 292028
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
428 PM EDT Wed May 29 2019

NJZ001-007-008-292100-
Morris-Sussex-Warren-
428 PM EDT Wed May 29 2019

...A STRONG THUNDERSTORM WILL AFFECT MORRIS...SOUTHERN SUSSEX AND
NORTHEASTERN WARREN COUNTIES...

At 428 PM EDT, a strong thunderstorm was located near Greendell, or 9
miles southwest of Newton, moving east at 30 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Morristown, Newton, Dover, Hopatcong, Kinnelon, Hackettstown,
Boonton, Butler, Wharton, Rockaway, Blairstown, Morris Plains, Mount
Arlington, Franklin, Mendham, Mountain Lakes, Stanhope, Netcong,
Ogdensburg and Hope.

LAT...LON 4109 7450 4108 7449 4104 7450 4105 7445
      4102 7443 4103 7442 4100 7433 4074 7448
      4089 7503 4111 7497
TIME...MOT...LOC 2028Z 290DEG 28KT 4095 7488 

$$

NC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 29, 3:35 PM EDT, 53 minutes earlier.

Area forecast discussion, May 29, 3:35 PM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
335 PM EDT Wed May 29 2019

.SYNOPSIS...
Multiple waves of low pressure will move along a nearby frontal
boundary through Thursday, bringing additional shower and
thunderstorm chances. A cold front should move through from the west
by Thursday night, with fair weather following for Friday. Another
cold front will move through this weekend. High pressure should
build in for early next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Another active evening as showers and thunderstorms will be
moving across the area through the afternoon and into the
evening hours. The frontal boundary that was across northern New
Jersey this morning has continued to slowly push southwestward
through the day as the cooler more dense air behind it has won
the battle. As the front continues to slowly drift westward, it
could limit the severe/tornado threat behind it, it's a question
of how far southwest it moves. This was the reason the Tornado
Watch was left out of northern and eastern New Jersey.
Nevertheless, CAPE values have built to 2,000-3,000 J/kg in the
warm sector, and a short wave/vorticity impulse is moving across
central Pennsylvania this afternoon. Showers and thunderstorms
continue to develop and move toward our area ahead of the
surface low moving along the quasi- stationary boundary and the
short wave aloft. With 40-50+ knots of shear due to 50-60 knots
of mid-level flow, some of these storms are becoming severe.
Large hail and damaging winds are the main threat, especially as
the main squall line moves into our area later this afternoon
and into the evening. There still remains a threat for isolated
tornadoes as well.

Flash Flood Watch continues due to the heavy rain threat with
PW values between 1.5-2.0 inches. One thing that may help is if
storms have a fast enough storm motion due to the westerly flow
aloft. However, anywhere storms begin to train and move over the
same areas, flash flooding will become possible since 1 hour
flash flood guidance is around 1.0-1.5 inches in the Flash
Flood Watch areas.

As the low continues to move eastward along the boundary, it is
expected to push the boundary southward across the area this
evening. Once this front moves to our south by midnight,
shower/thunderstorm activity is expected to push to our south.
With the amount of low level moisture from the rainfall this
afternoon/evening, there could be some patchy fog, especially
where winds go light and variable.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
The front that pushes to our south Wednesday night will begin
lifting back northward on Thursday ahead of yet another low
pressure system that will be moving along the boundary coming in
from our west. Showers and thunderstorms are expected to
develop and increase in coverage from west to east as a couple
of short wave/vorticity impulses move into the area. PW values
approach 1.5-1.75 inches during the afternoon and evening hours
on Thursday as these showers and thunderstorms move across the
area. So there will be a potential for heavy rain again for
Thursday afternoon and Thursday evening. The concern Thursday
will be the flow becomes more southwest aloft, which may lead to
a better chance of training storms. The severe threat looks
less that the last couple of days, however, not gone all
together. CAPE values build to 500-1000 J/kg in the warm sector
as the boundary drifts northward, and with 40-50 knots in the
mid levels, shear will be 40-50 knots. This could lead to
another round of severe storms Thursday afternoon and evening.

The low pressure will finally pull the cold front across the
area overnight Thursday, which will end all precipitation
chances. Dry weather will continue into Friday and Friday night
as weak high pressure begins to build into the area from the
west.

&&

.LONG TERM /Saturday THROUGH WEDNESDAY/...
Long term forecast was updated using the latest national
blended guidance and adjusted slightly for consistency. No
significant changes were made to the previously issued forecast.

As we head into the weekend and early next week, the upper air
pattern over the CONUS becomes dramatically different than what we
have seen the past couple of weeks. A closed H5 low looks to park
itself over Ontario, held in place and pushed slowly southward by
blocking over Greenland. This will lead to troughing over the East,
a big change from the Southeast ridge which had become a fixture of
our pattern. This is a pattern that favors cooler air, and we should
see that manifest by late in the weekend and early next week. In
terms of precipitation, we will have to watch a couple of shortwaves
rotating around the upper low. Guidance is struggling to time these,
but as they move through we will see shower and storm chances. In
addition, we will need to keep an eye on southern stream energy over
the weekend, with some potential for cyclogenesis near the
Carolinas. Should that occur, it is possible moisture from that
system could become involved in our weather. Finally, we will also
have to watch the position of the upper low itself. Should it wobble
far enough south, the cool air aloft would favor additional
instability showers early next week, though the overall trend should
be drier with time. So all in all, while it is difficult to time out
individual features, the trends should be cooler weather than we've
seen, and continued opportunities for occasional showers and storms,
though perhaps more in the way of dry weather by early next week.

Favoring a mainly dry and seasonably warm day on Saturday given
southerly flow ahead of an approaching front. However, the
shower/storm risk will increase late day and evening at least in the
western zones as the first shortwave rotates around the base of the
upper low. Another shortwave should follow by Sunday, which may have
a more widespread chance for showers and storms. Too early to gauge
the potential for strong storms; it will probably depend mainly on
the timing of the disturbances, though if nothing else the gradual
cooling trend should help lower the overall severe weather risk.
Monday and Tuesday should be the coolest days as the upper low makes
its closest approach to us. Given the time of year, "cool" will
still mean highs mainly into the low to mid 70s. With high pressure
trying to build in from the west, these days should be mostly dry.
However, as mentioned, if the upper low moves closer to over the top
of us, we could see more in the way of cloudiness and afternoon
showers.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

This afternoon-this evening...Mainly VFR outside of showers and
thunderstorms through the afternoon hours. Sub-VFR conditions
in SHRA/TSRA late this afternoon. Damaging wind gusts possible
if severe storms pass over a given terminal. Otherwise, SW winds
around 10 kt with occasional gusts to 20 kt.

Tonight...VFR ceilings expected overnight once showers and
thunderstorms end across the area. Light patchy fog may develop
with MVFR VSBY restrictions. Winds may become light and variable
for most locations overnight. Any direction will be mostly from
the northwest.

OUTLOOK...

Thursday-Thursday night...Generally VFR, except lower conditions
possible with showers and thunderstorms Thursday afternoon and
night. Southwest winds may gust 15-20 knots during the day Thursday,
then become northwest overnight.

Friday-Friday night...Generally VFR. Northwest may gust 15-20 knots
early in the day.

Saturday-Saturday night... Generally VFR Saturday with a southwest
wind developing at 5 to 10 kt. Slight chance of a shower or
thunderstorm late afternoon or overnight.

Sunday-Sunday night... Scattered showers and tstms possible
with associated restrictions. Light westerly winds.

Monday...Generally VFR conditions expected.

&&

.MARINE...
Conditions expected to remain below advisory conditions through
Friday might. However, there will be showers and thunderstorms
through this evening, and again Thursday afternoon/evening.
There is the potential for wind gusts in excess of 34 kt,
possibly in excess of 50 kt in the strongest thunderstorms,
large hail, and frequent lightning.

OUTLOOK...

Saturday-Sunday...Winds and seas are expected to remain below
SCA criteria for the weekend. Scattered showers and
thunderstorms are possible especially Sunday.

Rip Currents...

There is a low risk for the formation of dangerous rip currents
today.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 2 AM EDT Thursday for PAZ054-055-
     060>062-070-071-101>106.
NJ...Flash Flood Watch until 2 AM EDT Thursday for NJZ001-007>010-
     012>020-026-027.
DE...Flash Flood Watch until 2 AM EDT Thursday for DEZ001.
MD...None.
MARINE...None.

&&

Synopsis...O'Brien
Near Term...Robertson
Short Term...Robertson
Long Term...O'Brien/Staarmann
Aviation...Robertson/MPS/O'Brien
Marine...Robertson/MPS/O'Brien
Hazardous weather outlook, May 29, 4:07 PM EDT, 21 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
407 PM EDT Wed May 29 2019

DEZ001-NJZ007-009-015>019-027-PAZ054-055-060>062-070-071-101>106-
302015-
New Castle-Warren-Hunterdon-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Southeastern Burlington-Carbon-Monroe-Berks-
Lehigh-Northampton-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
407 PM EDT Wed May 29 2019

...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY...

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of heavy rain is possible Thursday afternoon into
Thursday evening which could lead to additional flooding concerns.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-MDZ012-015-019-020-302015-
Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-
407 PM EDT Wed May 29 2019

This Hazardous Weather Outlook is for central Delaware, southern
Delaware and northeast Maryland.

.DAY ONE...This afternoon and tonight.

Strong to severe thunderstorms are possible this afternoon and
evening resulting in damaging winds, large hail, and perhaps an
isolated tornado.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of heavy rain is possible Thursday afternoon into
Thursday evening which could lead to additional flooding concerns.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-008-010-012-013-020-302015-
Sussex-Morris-Somerset-Middlesex-Western Monmouth-Ocean-
407 PM EDT Wed May 29 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Strong to severe thunderstorms are possible this afternoon and
evening resulting in damaging winds, large hail, and perhaps an
isolated tornado.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of heavy rain is possible Thursday afternoon into
Thursday evening which could lead to additional flooding concerns.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MDZ008-NJZ021>023-302015-
Cecil-Cumberland-Atlantic-Cape May-
407 PM EDT Wed May 29 2019

...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast Maryland and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of heavy rain is possible Thursday afternoon into
Thursday evening which could lead to additional flooding concerns.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-026-302015-
Eastern Monmouth-Coastal Ocean-
407 PM EDT Wed May 29 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY...

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Strong to severe thunderstorms are possible this afternoon and
evening resulting in damaging winds, large hail, and perhaps an
isolated tornado.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of heavy rain is possible Thursday afternoon into
Thursday evening which could lead to additional flooding concerns.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ024-025-302015-
Atlantic Coastal Cape May-Coastal Atlantic-
407 PM EDT Wed May 29 2019

...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of heavy rain is possible Thursday afternoon into
Thursday evening which could lead to additional flooding concerns.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-302015-
Delaware Beaches-
407 PM EDT Wed May 29 2019

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...This afternoon and tonight.

Strong to severe thunderstorms are possible this afternoon and
evening resulting in damaging winds, large hail, and perhaps an
isolated tornado.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of heavy rain is possible Thursday afternoon into
Thursday evening which could lead to additional flooding concerns.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450-451-455-302015-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
407 PM EDT Wed May 29 2019

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Strong thunderstorms are possible this evening resulting in wind
gusts in excess of 50 kts and large hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-452>454-302015-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
407 PM EDT Wed May 29 2019

...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, May 29, 4:02 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 PM EDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             LANSFORD                40.83N 75.88W
05/29/2019  M0.50 INCH       CARBON             PA   TRAINED SPOTTER

&&
Local storm report, May 29, 4:07 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     TSTM WND GST     EFFORT                  40.94N 75.44W
05/29/2019  E60 MPH          MONROE             PA   TRAINED SPOTTER

&&
Local storm report, May 29, 4:08 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 PM EDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             EFFORT                  40.94N 75.44W
05/29/2019  E0.88 INCH       MONROE             PA   TRAINED SPOTTER

&&

SFJ
Local storm report, May 29, 4:24 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
424 PM EDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             READING REGIONAL AIRPOR 40.37N 75.96W
05/29/2019  E0.25 INCH       BERKS              PA   TRAINED SPOTTER

&&

SFJ
Local storm report, May 29, 4:27 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
427 PM EDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             EMMAUS                  40.54N 75.49W
05/29/2019  E1.50 INCH       LEHIGH             PA   TRAINED SPOTTER

&&

SFJ
Special weather statement, May 29, 4:28 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
428 PM EDT Wed May 29 2019

NJZ001-007-008-292100-
Morris-Sussex-Warren-
428 PM EDT Wed May 29 2019

...A STRONG THUNDERSTORM WILL AFFECT MORRIS...SOUTHERN SUSSEX AND
NORTHEASTERN WARREN COUNTIES...

At 428 PM EDT, a strong thunderstorm was located near Greendell, or 9
miles southwest of Newton, moving east at 30 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Morristown, Newton, Dover, Hopatcong, Kinnelon, Hackettstown,
Boonton, Butler, Wharton, Rockaway, Blairstown, Morris Plains, Mount
Arlington, Franklin, Mendham, Mountain Lakes, Stanhope, Netcong,
Ogdensburg and Hope.

LAT...LON 4109 7450 4108 7449 4104 7450 4105 7445
      4102 7443 4103 7442 4100 7433 4074 7448
      4089 7503 4111 7497
TIME...MOT...LOC 2028Z 290DEG 28KT 4095 7488

NC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:23 PM EDTTornado WarningPHIWarren37 min
May 28, 8:30 PM EDTTornado WarningPHIMorris, Sussex30 min
May 28, 8:34 PM EDTSpecial Marine WarningPHI41 min
May 28, 8:35 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland55 min
May 28, 8:37 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester25 min
May 28, 8:44 PM EDTSevere Thunderstorm WarningPHIMorris, Somerset, Sussex, Warren61 min
May 28, 8:50 PM EDTAreal Flood AdvisoryPHICape May78 min
May 28, 8:59 PM EDTSpecial Marine WarningPHI61 min
May 28, 9:33 PM EDTAreal Flood AdvisoryPHIMorris, Somerset63 min
May 28, 9:47 PM EDTSpecial Marine WarningPHI43 min
May 28, 9:52 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean23 min
May 28, 9:57 PM EDTSpecial Marine WarningPHI44 min
May 28, 10:03 PM EDTSpecial Weather StatementPHIAtlantic12 min
May 28, 10:28 PM EDTSpecial Marine WarningPHI58 min
May 28, 10:30 PM EDTSpecial Weather StatementPHIOcean45 min
May 28, 10:33 PM EDTSpecial Weather StatementPHIBurlington27 min
May 28, 10:34 PM EDTSpecial Weather StatementPHIMonmouth26 min
May 28, 11:00 PM EDTSpecial Weather StatementPHIBurlington, Ocean30 min
May 28, 11:07 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean38 min
May 28, 11:21 PM EDTSpecial Marine WarningPHI39 min
May 28, 11:35 PM EDTSevere Thunderstorm WarningPHIOcean25 min
May 28, 11:57 PM EDTSpecial Marine WarningPHI48 min
May 29, 3:18 AM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 7 more18 hr
May 29, 3:10 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren65 min
May 29, 3:38 PM EDTTornado WarningPHIHunterdon37 min
May 29, 3:43 PM EDTFlash Flood WarningPHISussex, Warren4 hr
May 29, 3:43 PM EDTSevere Thunderstorm WarningPHISussex, Warren47 min
May 29, 4:04 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Monmouth, Somerset41 min
May 29, 4:09 PM EDTSevere Thunderstorm WarningPHIWarren51 min
May 29, 4:13 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren47 min
May 29, 4:16 PM EDTSevere Thunderstorm WarningPHIWarren27 min
May 29, 4:27 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Sussex, Warren51 min
May 29, 4:35 PM EDTSpecial Weather StatementPHISussex25 min
May 29, 4:37 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Ocean53 min
May 29, 4:53 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer67 min
May 29, 5:01 PM EDTSpecial Weather StatementPHIHunterdon, Morris29 min
May 29, 5:03 PM EDTSpecial Marine WarningPHI57 min
May 29, 5:14 PM EDTFlash Flood WarningPHIHunterdon, Morris, Sussex, Warren3 hr
May 29, 5:23 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Sussex, Warren34 min
May 29, 5:27 PM EDTFlash Flood WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset4 hr
May 29, 5:33 PM EDTTornado WarningPHIBurlington, Mercer, Monmouth27 min
May 29, 5:39 PM EDTSevere Thunderstorm WarningPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth, Ocean and 1 more66 min
May 29, 5:45 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Sussex, Warren30 min
May 29, 6:01 PM EDTSpecial Marine WarningPHI59 min
May 29, 6:02 PM EDTSpecial Weather StatementPHISalem28 min
May 29, 6:06 PM EDTFlash Flood WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean4 hr
May 29, 6:06 PM EDTSevere Thunderstorm WarningPHIBurlington24 min
May 29, 6:29 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester, Ocean61 min
May 29, 6:35 PM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester, Ocean3 hr
May 29, 6:35 PM EDTSpecial Marine WarningPHI55 min
May 29, 7:08 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Cumberland, Gloucester, Salem52 min
May 29, 7:12 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Ocean and 1 more3 hr
May 29, 7:15 PM EDTSpecial Marine WarningPHI60 min
May 29, 7:25 PM EDTSpecial Marine WarningPHI65 min
May 29, 7:33 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Cumberland, Ocean42 min
May 29, 7:35 PM EDTSpecial Marine WarningPHI85 min
May 28, 9:17 PM EDTRiver Flood WarningPHIChester101 min
May 29, 2:19 PM EDTSpecial Weather StatementPHILehigh41 min
May 29, 2:26 PM EDTSpecial Weather StatementPHIMontgomery34 min
May 29, 2:30 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Lehigh, Montgomery, Northampton60 min
May 29, 2:48 PM EDTSpecial Weather StatementPHIMonroe27 min
May 29, 2:59 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe46 min
May 29, 3:17 PM EDTTornado WarningPHIBucks, Lehigh28 min
May 29, 3:29 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe, Northampton46 min
May 29, 3:29 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Monroe, Northampton46 min
May 29, 3:43 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh62 min
May 29, 4:18 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton42 min
May 29, 4:42 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Monroe, Northampton48 min
May 29, 4:50 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Chester, Lehigh, Montgomery, Northampton40 min
May 29, 4:55 PM EDTFlash Flood WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery4 hr
May 29, 5:08 PM EDTTornado WarningPHIBucks, Montgomery27 min
May 29, 5:49 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Delaware, Montgomery, Philadelphia41 min
May 29, 6:22 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery, Philadelphia53 min
May 29, 6:11 PM EDTSevere Thunderstorm WarningPHIKent, New Castle34 min
May 29, 6:30 PM EDTSpecial Weather StatementPHIKent30 min
May 29, 6:58 PM EDTSpecial Weather StatementPHIKent32 min

Nearby

Special Weather Statements in New Jersey, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.